| Model Number |
VTICMO 12.6 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticmo_12.6 implantable collamer lens of -15.50/2.5/110 (sphere/cylinder/axis) was implanted into the patients right eye (od) on (b)(6) 2024.Lens rotation was observed.On (b)(6) 2024 the lens was explanted and the problem was resolved.Cause reported as patient related factor.The patient has abnormal anatomical structure of the eyes.
Additional Manufacturer Narrative
H3-device evaluation: lens returned in a microcentrifuge vial; with moisture.Visual inspection found no visible damage to lens and foreign material on lens surface: fibers.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).